Equivalence between entropy and renormalized solutions for parabolic equations with smooth measure data

Jerome Droniou, Alain Prignet

Research output: Contribution to journalArticleResearchpeer-review

48 Citations (Scopus)

Abstract

We consider the nonlinear heat equation (with Leray-Lions operators) on an open bounded subset of R-N with Dirichlet homogeneous boundary conditions. The initial condition is in L-1 and the right hand side is a smooth measure. We extend a previous notion of entropy solutions and prove that they coincide with the renormalized solutions.
Original languageEnglish
Pages (from-to)181 - 205
Number of pages25
JournalNodea-Nonlinear Differential Equations and Applications
Volume14
Issue number1-2
DOIs
Publication statusPublished - 2007
Externally publishedYes

Cite this